# SDR COMA2009081050176

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 37,212 hours, 34,437 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED LT REV UNLOCK CAUTION MSG.  NO ADVERSE HANDLING NOTED, THRUST LEVER DID NOT RETARD.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 78-30-01.
